# SDR FDEA201107182782

- Difficulty date: July 18, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N435FE
- Make and model: Airbus A310-203
- Aircraft serial: 369
- Aircraft time: 41,585 hours, 19,942 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B122800000
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241 MK HAS 2EA AREAS CRUSHED TOTAL 32 SQ" INCHES, IN ZONE 240.  FABBED REPLACEMENT FLOOR PANEL 241 MK USING DWG SRZ 25-005, REV J.
